Free Access
Issue
ESAIM: M2AN
Volume 39, Number 2, March-April 2005
Page(s) 377 - 418
DOI https://doi.org/10.1051/m2an:2005012
Published online 15 April 2005
  1. M. Asch and G. Lebeau, Geometrical aspects of exact boundary controllability for the wave equation: a numerical study. COCV 3 (1998) 163–212. [CrossRef] [EDP Sciences] [Google Scholar]
  2. H.T. Banks, K. Ito and Y. Wang, Exponentially stable approximations of weakly damped wave equations. Ser. Num. Math., Birkhäuser 100 (1990) 1–33. [Google Scholar]
  3. F. Bourquin, Numerical methods for the control of flexible structures. J. Struct. Control 8 (2001). [Google Scholar]
  4. C. Castro and S. Micu, Boundary controllability of a semi-discrete linear 1-D wave equation with mixed finite elements. SIAM J. Numer. Anal., submitted. [Google Scholar]
  5. C. Castro, S. Micu and A. Münch, Boundary controllability of a semi-discrete linear 2-D wave equation with mixed finite elements, submitted. [Google Scholar]
  6. I. Charpentier and Y. Maday, Identification numérique de contrôles distribués pour l'équation des ondes. C.R. Acad. Sci. Paris Sér. I 322 (1996) 779–784. [Google Scholar]
  7. G.C. Cohen, Higher-order Numerical Methods for Transient Wave Equations. Scientific Computation, Springer (2002). [Google Scholar]
  8. R. Glowinski, Ensuring well-posedness by analogy: Stokes problem and boundary control for the wave equation. J. Comput. Phys. 103 (1992) 189–221. [CrossRef] [MathSciNet] [Google Scholar]
  9. R. Glowinski, C.H. Li and J.-L. Lions, A numerical approach to the exact boundary controllability of the wave equation (I). Dirichlet Controls: Description of the numerical methods. Japan J. Appl. Math. 7 (1990) 1–76. [CrossRef] [MathSciNet] [Google Scholar]
  10. R. Glowinski, W. Kinton and M.F. Wheeler, A mixed finite element formulation for the boundary controllability of the wave equation. Int. J. Numer. Methods Engrg. 27 (1989) 623–636. [CrossRef] [MathSciNet] [Google Scholar]
  11. G.H. Golub and C. Van Loan, Matrix Computations. Johns Hopkins Press, Baltimore (1989). [Google Scholar]
  12. J.A. Infante and E. Zuazua, Boundary observability for the space-discretizations of the 1-D wave equation. ESAIM: M2AN 33 (1999) 407–438. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  13. A.E. Ingham, Some trigonometrical inequalities with applications to the theory of series. Math. Z. 41 (1936) 367–369. [CrossRef] [MathSciNet] [Google Scholar]
  14. V. Komornik, Exact controllability and Stabilization - The multiplier method. J. Wiley and Masson (1994). [Google Scholar]
  15. S. Krenk, Dispersion-corrected explicit integration of the wave equation. Comp. Methods Appl. Mech. Engrg. 191 (2001) 975–987. [CrossRef] [MathSciNet] [Google Scholar]
  16. J.L. Lions, Contrôlabilité exacte – Pertubations et stabilisation de systèmes distribués, Tome 1, Masson, Paris (1988). [Google Scholar]
  17. S. Micu, Uniform boundary controllability of a semi-discrete 1-D wave equation. Numer. Math. 91 (2002) 723–728. [CrossRef] [MathSciNet] [Google Scholar]
  18. A. Münch, Family of implicit schemes uniformly controllable for the 1-D wave equation. C.R. Acad. Sci. Paris Sér. I 339 (2004) 733–738. [Google Scholar]
  19. A. Münch and A.F. Pazoto, Uniform stabilization of a numerical approximation of a locally damped wave equation. ESAIM: COCV, submitted. [Google Scholar]
  20. M. Negreanu and E. Zuazua, Uniform boundary controllability of a discrete 1-D wave equation. Systems Control Lett. 48 (2003) 261–280. [CrossRef] [MathSciNet] [Google Scholar]
  21. M. Negreanu and E. Zuazua, Discrete Ingham inequalities and applications. C.R. Acad. Sci. Paris Sér. I 338 (2004) 281–286. [Google Scholar]
  22. M. Negreanu and E. Zuazua, Convergence of a multi-grid method for the controlabillity of the 1-D wave equation. C.R. Acad. Sci. Paris, Sér. I 338 (2004) 413–418. [Google Scholar]
  23. P.A. Raviart and J.M. Thomas, Introduction à l'analyse numérique des équations aux dérivées partielles. Masson, Paris (1983). [Google Scholar]
  24. D.L. Russell, Controllability and stabilization theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–737. [CrossRef] [MathSciNet] [Google Scholar]
  25. J.M. Urquiza, Contrôle d'équations des ondes linéaires et quasilinéaires. Ph.D. Thesis Université de Paris VI (2000). [Google Scholar]
  26. E. Zuazua, Boundary observability for finite-difference space semi-discretizations of the 2-D wave equation in the square. J. Math. Pures. Appl. 78 (1999) 523–563. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you